# SDR SIMA20140529001

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 32,871 hours, 28,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ABOVE FLIGHT ATTENDANT JUMP SEAT IS INOPERATIVE.  CHARGING CRADLE WORKS OK.  R & R FWD CABIN FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD AT THIS TIME.
